# SDR A6WA201240076

- Difficulty date: January 18, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fs 516.85-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN IS CHAFED BEHIND STUB FAIRING.  REPAIR COMPLIED WITH REO 601R-53-41-341.
